International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Some results for Monotone and Nondecreasing Operators in Partial Metric spaces

Author Affiliations

  • 1Bhartiya college, Ujjain MP, INDIA
  • 2Govt. Madhav science college,Ujjain, MP, INDIA
  • 3Govt. Madhav science college,Ujjain, MP, INDIA

Res. J. Mathematical & Statistical Sci., Volume 2, Issue (2), Pages 11-15, February,12 (2014)


In ordered partial metric spaces we introduced some fixed point results, without any type of commutativity of the concerned maps, we established coupled coincidence results. Also we give some results for nondecreasing mappings.


  1. Matthews S.G., Partial metric topology, Ann. N.Y. Acad.Sci., 728, 183–197 In: Proc. 8th Summer Conference onGeneral Topology and Applications, (1994)
  2. Ciric L., Samet B., Aydi H. and Vetro C., Common fixedpoints of generalized contractions on partial metricspacesand an application, Appl. Math. Comput. 218,2398–2406 (2011)
  3. Shatanawi W., Samet B. and Abbas M., Coupled fixedpoint theorems for mixed monotone mappings in orderedpartial metric spaces, (2009)
  4. Ilic D., Pavlovic V. and Rakocevic V., Some newextensions of Banach’s contraction principle to partialmetric spaces, Appl. Math. Lett., 24, 1326–1330 (2011)
  5. Oltra S. and Valero O., Banach’s fixed point theorem forpartial metric spaces, Rend. Ist. Mat. Univ. Trieste, 36,17–26 (2004)
  6. Luong N.V. and Thuan N.X., Coupled fixed point inpartially ordered metric spaces and applications, Nonlinear Anal., 74, 983–992 (2011)
  7. O, Fixed point theorems forgeneralized contractions in ordered metric spaces, Journalof Mathematical Analysis and Applications, 341(2), 1241–1252 (2008)